MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER
Catalog Number 367352
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use a bd vacutainer® plus plastic sst tube.Gold bd hemogard¿ closure was found with ¿a very sharp plastic protrusion at one side of the vacutainer base, where we anchor the fingers when pushing the tube.¿ there was no report of exposure, injury or medical intervention needed.
 
Additional Manufacturer Narrative
Bd received a sample from the customer facility for investigation.The sample was evaluated and the customer's indicated failure mode for a protrusion of the molded plastic (flash) on the holder with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Based on evaluation of the customer sample, the customer¿s indicated failure mode for a protrusion of the molded plastic (flash) on the holder with the incident lot was observed.Based on the investigation, the most likely root cause was determined to be related to a manufacturing molding defect issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET WITH PRE-ATTACHED HOLDER
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7363279
Report Number1024879-2018-00097
Device Sequence Number10780619
Product Code JKA
UDI-Device Identifier50382903673525
UDI-Public50382903673525
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Phlebotomist
Device Expiration Date11/30/2019
Device Catalogue Number367352
Device Lot Number7320729
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;